# SDR YENA2024121201548

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,814 hours, 33,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE, AT AFT GALLEY AREA, DOOR STOP 1, INBOARD/LOWER HOLE, CRACK INDICATION LOCATED AT 9 OCLOCK VIEW LOOKING FROM FWD, DEPTH IS 0.170 INCHES APPROX AEROMAN NR 2024-693521; (RESOLVED ON W/O: 1332046 TASKCARD: NR-00038) REF AE WO 2024-354/1. N/R# 2024 - 693521. PERFORMED REPAIR ON FRAME 68 RH SIDE AT LOWER INBOARD HOLE OF DOOR STOP FITTING 1 AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 19700FC(FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF 19700FC (FH NOT RELEVANT) I.A.W. SRI 53-41-12-205-010.TABLE 6.
